# SDR 9514379970

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

HOU - RIGHT MAIN LANDING GEAR DOOR WAS OPEN AND SCRAPPED ON LANDING.  THE GEAR DOOR OPEN LIGHT WAS NOT ILLUMINATED.  FOUND RIGHT MAIN GEAR SEQUENCE PUSH/PULL TELESCOPING TUBE BINDING.  REPLACED AND ADJUSTED SEQUENCE CABLE AND HOUSING, CLEANED ASSEMBLY.  ALSO, REPLACED THE RIGHT MAIN GEAR DOOR SWITCH AND THE RIGHT MAIN GEAR DOOR, DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
